# SDR SWIA200617353

- Difficulty date: October 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 9,922 hours, 8,763 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FORWARD WINDOW HAS CRACK IN IT.  REPLACED CAPTAIN'S FORWARD WINDOW IAW AMM 56-11-01, AND RII CARD 56-220-1000, PN NP-139321-13, SN OFF 02183119418.
